# SDR ASOA11IA007

- Difficulty date: December 2, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 24,637 hours, 13,334 cycles
- Engine: Allsn AE3007A
- Engine time: 17,487 hours, 9,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 17,487 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW HEARD A LOUD BOOM FOLLOWED BY THE LOSS OF TEMP INDICATION ON THE NR1 ENGINE. THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE GATE WITHOUT INCIDENT.  ON INSPECTION NR 1 ENGINE TURBINE WAS FOUND TO BE DAMAGED. SUP: R & R THE NR  ENGINE, OPS AND LEAK CHECKED WITH NO DEFECTS, AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
